# SDR 2005UALA01513

- Difficulty date: December 22, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 807 Str 27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN IS BULGED AND 2 FASTENER HEADS CRACKED AND PULLING THROUGH STA 807 STR 27L AND 27R WL 148.5 - 148.6.  FABRICATED FILLER AND A DOUBLER REFERENCE SRM 53-00-01 AND INSTALLED THE REPAIR PER 53-00-01 DETAIL XI .
